Follow
Willie Wai-Yeung Wong
Title
Cited by
Cited by
Year
Small-data shock formation in solutions to 3D quasilinear wave equations: an overview
G Holzegel, S Klainerman, J Speck, WWY Wong
Journal of Hyperbolic Differential Equations 13 (01), 1-105, 2016
622016
Codimension one stability of the catenoid under the vanishing mean curvature flow in Minkowski space
R Donninger, J Krieger, J Szeftel, W Wong
382016
Stable shock formation for nearly simple outgoing plane symmetric waves
J Speck, G Holzegel, J Luk, W Wong
Annals of PDE 2, 1-198, 2016
342016
Regular hyperbolicity, dominant energy condition and causality for Lagrangian theories of maps
WWY Wong
Classical and Quantum Gravity 28 (21), 215008, 2011
262011
A commuting-vector-field approach to some dispersive estimates
WWY Wong
Archiv der Mathematik 110 (3), 273-289, 2018
252018
Small data global existence and decay for two dimensional wave maps
WWY Wong
arXiv preprint arXiv:1712.07684, 2017
232017
A comment on the construction of the maximal globally hyperbolic Cauchy development
WWY Wong
Journal of Mathematical Physics 54 (11), 2013
222013
A space-time characterization of the Kerr–Newman metric
WW Wong
Annales Henri Poincaré 10, 453-484, 2009
182009
Triple ionization of lithium by electron impact
MT Huang, WW Wong, M Inokuti, SH Southworth, L Young
Physical review letters 90 (16), 163201, 2003
182003
Global nearly-plane-symmetric solutions to the membrane equation
L Abbrescia, WWY Wong
Forum of Mathematics, Pi 8, e13, 2020
172020
Global existence for the minimal surface equation on ℝ^{1, 1}
W Wong
Proceedings of the American Mathematical Society, Series B 4 (5), 47-52, 2017
162017
Nonexistence of Skyrmion–Skyrmion and Skyrmion–anti-Skyrmion static equilibria
GW Gibbons, CM Warnick, WW Wong
Journal of Mathematical Physics 52 (1), 2011
152011
Warped product space-times
X An, WWY Wong
Classical and Quantum Gravity 35 (2), 025011, 2017
122017
On strong unique continuation of coupled Einstein metrics
WWY Wong, P Yu
International Mathematics Research Notices 2012 (3), 544-560, 2012
92012
Singularities of axially symmetric time-like minimal submanifolds in Minkowski space
WWY Wong
Journal of Hyperbolic Differential Equations 15 (01), 1-13, 2018
72018
On type I blow-up formation for the critical NLW
J Krieger, W Wong
Communications in Partial Differential Equations 39 (9), 1718-1728, 2014
72014
Non-existence of multiple-black-hole solutions close to Kerr–Newman
WWY Wong, P Yu
Communications in Mathematical Physics 325 (3), 965-996, 2014
72014
Geometric analysis of 1+ 1 dimensional quasilinear wave equations
LE Abbrescia, WWY Wong
arXiv preprint arXiv:1912.04692, 2019
52019
Application of linear algebra
WW Wong
TOOLS/gp-r. pdf, 2003
52003
On the uniqueness of Kerr-Newman black holes
WWY Wong
Princeton University, 2009
42009
The system can't perform the operation now. Try again later.
Articles 1–20